# SDR DALA2021122908144

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 40L BTW FR33 AND FR34 IN FWD CARGO COMPARTMENT (SSI 532180). PERFORMED REPAIR INSTRUCTION LOC. ON STRINGER 40L LOC AT FR33 AND FR34 IN FWD CARGO COMPARTMENT AS PER SRM A320 53-00-13- 300-001 PARAGRAGH 2, FIG 001. MEASUREMENT OF REWORK ARE P1 L= 2.861 INCHES, W=0.760. TOOL USED DIGITAL CALIPER P/N:700-113- 10, S/N:0031753, DUE DATE:06-NOV-22. NOMINAL THICKNESS IS 0.039 INCHES AS PER SRM A320 53-21-13-02A, FIG 02. PERFORMED ROTO TEST INSPECTION ON OPEN FASTENERS HOLFE AS PER NTM 51-10- 01. CRACK INDICATION NOT FOUND. TOOL USED EDDY CURRENT EQUIP- MENT P/N:NORTEC 600D, S/N:210138203, DUE DATE:05-MAR-22. RE- CHECK IS NOT REQUIRED DUE TO THIS REPAIR IS CLASSIFIED AS CATE- GORY A. RII INSPECTION COMPLETE 2431397 (AE14QC) JOB COMPLETE. (LP# 2067434)
